Jump to content
CrazyBoards.org

chrispvt

Member
  • Content Count

    6
  • Joined

  • Last visited

About chrispvt

  • Rank
    Member

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Any possible theories on why this is occurring or why you believe this is not the issue? Dr.'s simply discard my feedback and say I am hypersensitive which as I stated was hardly the case in past recreational use. I have read that migrainers sometimes experience adverse heart effects due to the migraine itself and maybe it is primary to this issue? I am currently attempting to titrate up on 2 beads of Effexor XR and cannot tolerate this low dose. However, in the past I have been able to tolerate 1/3 an Effexor XR capsule with some minor heart pain at the initial 15 min dump of adrenaline. Basically taking far less than 1 mg now. I have had a massive heart work up and nothing has ever been noted. One last note: I did take Nori 10mgs too long for a couple months and then experienced the same effects previously listed until I had a very hard vasospasm in my upper left chest and since then my arm has been weaker than the other and I experience pain and even more difficulty tolerating medicines. Lost and without a path here...it is unfortunate b/c all medicines work for me but none I can tolerate which usually seems to be the opposite for people.
  2. Hi - started and stopped topamax 4 years ago after a three month trial of hell. I experienced all the terrible side effects like Alice in Wonderland, suicidal depression/thoughts, inability to sleep, etc. What I noticed after detoxing was that I experienced a metallic smell sometimes after getting up after lying down or bending over and toeing my shoe for instance. This has continued over the last four years and it is very brief but reminds me of the metallic taste associated with the drug. Given that information, I have also experienced extreme drug hypersensitivity since stopping Topamax. I have trialed 10+ other drugs and experience the same intolerable side effects on the lowest of doses. Side effects include racing heart, palpitations, and muscle or subclavian vein or arterial tremors across the left upper chest. Eventually after 3-5 days on every drug (Klonopin, Depakote, Gabapentin, Effexor XR, Nori/Ami, verapamil, etc.),this effect occurs where it seems like my system becomes overloaded and I experience withdrawl and inefficacy of the medicine similar to stopping an SSRI without the brain zaps. Thus, every drug works for my migraine condition but is intolerable after a handful of days. FEEDBACK HERE PLEASE: My hypothesis is that Topamax has permanently affected my l-type voltage calcium channels, sodium channels, GABA and/or something else, and thus why I experience this same effect with every medicine and why I have the metallic smell still since taking the medicine. I am sure my neurologist would think I am crazy but these are the same asses that said my migraine vertigo/vestibular migraine disorder was simply anxiety or allergies. I use to heavily "experiment/use" pharmas recreationally and now I cannot tolerate even a .5mg or .25mg of Klonopin once a day. This is simply unbelievable to me and the above is the only potenial reason why aside from some type of brain change due to the migraine disorder. REFERENCES BELOW. I would appreciate any feedback on my hypothesis and potential methods to detox even given the long period of time since ingesting this terrible mess. a)Voltage Dependent Calcium Channel Blockers b)Negative modulatory effect on L-type calcium channels Thanks!
  3. Hi, I am hyper sensitive to meds and am being treated for vestibular migraine. My neurologist said I can start with 100mgs of Gaba at night or break in half 300mg tablet of Gralise (Gaba ER). He is one of the top, well-renowned doctors that treats my migraine spectrum, so at first I did not question his option of breaking Gralise in half. However, after viewing the manufacturer's video on how it is processed, I am a little concerned (safety, processing, absorbtion, etc.) about this method. He does titrate patients up on Effexor by counting the beads, preferably using the brand version, and is creative with other ER versions of drugs. BUT, still apprehensive. Has anyone tried Gralise, broken it in half and/or could suggest a best course (Gralise 300/half or Gaba 100) given the circumstances? Thanks - C
  4. Hi Folks - I have been trying to pull some stats on the effects of Amitriptyline vs. Nortriptyline on norepinephrine reuptake (NR). What I am seeking to understand is whether Ami's effects on NR are less than Nori's? I have read snippets of conflicting literature, but in all most have been pretty vague on the whether it is less, more, or equal. Issue at Hand: I tolerated several - Lexapro, Zoloft, and Prozac - SSRIs pretty well, albeit sufficiently therapy at lower doses than for most, for depression prior to this period of migraine hell - specifically Migraine Associated Vertigo. I have trialed Effexor and Nori (now) and they have been equally difficult to tolerate with heart side effects, I am thinking due to NR. I have had more success with Nori though and was hoping that maybe Ami had lesser effects on NR and the heart, so it might be a better avenue for me to pursue. I understand about titration - low and slow method to tolerance. Thanks
  5. Hi Folks - I have been trying to pull some stats on the effects of Amitriptyline vs. Nortriptyline on norepinephrine reuptake (NR). What I am seeking to understand is whether Ami's effects on NR are less than Nori's? I have read snippets of conflicting literature, but in all most have been pretty vague on the whether it is less, more, or equal. Issue at Hand: I tolerated several - Lexapro, Zoloft, and Prozac - SSRIs pretty well, albeit sufficiently therapy at lower doses than for most, for depression prior to this period of migraine hell - specifically Migraine Associated Vertigo. I have trialed Effexor and Nori (now) and they have been equally difficult to tolerate with heart side effects, I am thinking due to NR. I have had more success with Nori though and was hoping that maybe Ami had lesser effects on NR, so it might be a better avenue for me to pursue. I understand about titration - low and slow method to tolerance. Thanks!
×
×
  • Create New...